Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kuznetsov Alexander Gennad'evich
(recent publications)
| by years | scientific publications | by types |



   2020
1. Alexander Kuznetsov, Maxim Smirnov, “On residual categories for Grassmannians”, Proc. London Math. Soc. (3), 120:5 (2020), 617–641  mathnet  crossref  mathscinet  isi  scopus;
2. Olivier Debarre, Alexander Kuznetsov, “Gushel–Mukai varieties: moduli”, Int. J. Math., 31:2 (2020), 2050013 , 59 pp.  mathnet  crossref  isi (cited: 1)  scopus;

   2019
3. A. G. Kuznetsov, “Embedding derived categories of Enriques surfaces in derived categories of Fano varieties”, Izv. Math., 83:3 (2019), 534–539  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 1)
4. Alexander Kuznetsov, “Calabi-Yau and fractional Calabi-Yau categories”, J. Reine Angew. Math., 753 (2019), 239–267 , arXiv: 1509.07657  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 5)
5. John Alexander Cruz Morales,, Anton Mellit, Nicolas Perrin, Maxim Smirnov, Alexander Kuznetsov, “On quantum cohomology of Grassmannians of isotropic lines, unfoldings of $A_n$-singularities, and Lefschetz exceptional collections”, Ann. Inst. Fourier (Grenoble), 69:3 (2019), 955–991  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  isi (cited: 5)  scopus (cited: 1)
6. Alexander Kuznetsov, “Derived categories of families of sextic del Pezzo surfaces”, Int. Math. Res. Not. IMRN, 2019, 81 (Published online) , 78 pp.  mathnet  crossref
7. Olivier Debarre, Alexander Kuznetsov, “Gushel–Mukai varieties: linear spaces and periods”, Kyoto J. Math., 59:4 (2019), 897-953  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
8. Olivier Debarre, Alexander Kuznetsov, “Double covers of quadratic degeneracy and Lagrangian intersection loci”, Math. Ann., 2019, 1–35 (Published online)  mathnet  crossref  isi  scopus

   2018
9. Michael Finkelberg, Alexander Kuznetsov, Leonid Rybnikov, Galyna Dobrovolska, “Towards a cluster structure on trigonometric zastava”, Selecta Math. (N.S.), 24:1 (2018), 187–225 , arXiv: 1504.05605  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)
10. Anton Fonarev, Alexander Kuznetsov, “Derived categories of curves as components of Fano manifolds”, J. London Math. Soc., 97:1 (2018), 24–46  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 4)
11. Olivier Debarre, Alexander Kuznetsov, “Gushel–Mukai varieties: Classification and birationalities”, Algebr. Geom., 5:1 (2018), 15–74  mathnet  crossref  mathscinet  isi (cited: 14)  scopus (cited: 13)
12. Alexander G. Kuznetsov, Yuri G. Prokhorov, Constantin A. Shramov, “Hilbert schemes of lines and conics and automorphism groups of Fano threefolds”, Jpn. J. Math., 13:1 (2018), 109–185 , arXiv: 1605.02010  mathnet  crossref  mathscinet  isi (cited: 12)  scopus (cited: 11)
13. A. G. Kuznetsov, “On linear sections of the spinor tenfold. I”, Izv. Math., 82:4 (2018), 694–751  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  scopus (cited: 2)
14. Alexander Kuznetsov, Yuri Prokhorov, “Prime Fano threefolds of genus 12 with a $G_m$-action and their automorphisms”, Épijournal de Géom. Algébr., EPIGA, 2 (2018), 3 , 14 pp., arXiv: 1711.08504  mathnet  mathscinet  isi (cited: 1)
15. Alexander Kuznetsov, Alexander Perry, “Derived categories of Gushel–Mukai varieties”, Compositio Math., 154:7 (2018), 1362–1406  mathnet  crossref  mathscinet  isi (cited: 5)  scopus (cited: 5)
16. A. G. Kuznetsov, Izv. RAN. Ser. Mat., 82:5 (2018)  mathnet  crossref  mathscinet  elib
17. Alexander Kuznetsov, Evgeny Shinder, “Grothendieck ring of varieties, $D$- and $L$-equivalence, and families of quadrics”, Selecta Math. (N.S.), 24:4 (2018), 3475–3500  mathnet  crossref  mathscinet  isi (cited: 7)  scopus (cited: 6)
18. Alexander Kuznetsov, “Derived equivalence of Ito–Miura–Okawa–Ueda Calabi-Yau 3-folds”, J. Math. Soc. Japan, 70:3 (2018), 1007–1013  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)

   2017
19. Alexander Kuznetsov, Alexander Perry, “Derived categories of cyclic covers and their branch divisors”, Selecta Math. (N.S.), 23:1 (2017), 389–423 , arXiv: 1411.1799  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 6)
20. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Sb. Math., 208:9 (2017), 1368–1398  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  scopus (cited: 3)

   2016
21. Alexander Kuznetsov, Alexander Polishchuk, “Exceptional collections on isotropic Grassmannians”, J. Eur. Math. Soc. (JEMS), 18:3 (2016), 507–574 , arXiv: 1110.5607  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 6)
22. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: linear spaces and periods, 2016 , arXiv: 1605.05648
23. Alexander Kuznetsov, “Küchle fivefolds of type c5”, Math. Z., 284:3 (2016), 1245–1278 , arXiv: 1603.03161  mathnet  crossref  mathscinet  zmath  isi (cited: 11)  elib  scopus (cited: 11)
24. Michael Finkelberg, Victor Ginzburg, Andrei Ionov, Alexander Kuznetsov, “Intersection cohomology of the Uhlenbeck compactification of the Calogero–Moser space”, Selecta Math. (N.S.), 22:4 (2016), 2491–2534 , arXiv: 1506.05205  mathnet  crossref  mathscinet  isi  elib  scopus
25. Alexander Kuznetsov, “Derived Categories View on Rationality Problems”, Lecture Notes in Comput. Sci., 2172, 2016, 67–104 , arXiv: 1509.09115  mathnet  crossref  mathscinet  isi (cited: 9)  scopus (cited: 11)

   2015
26. C. Ingalls, A. Kuznetsov, “On nodal Enriques surfaces and quartic double solids”, Math. Ann., 361:2 (2015), 107–133  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus
27. A. G. Kuznetsov, “On Küchle varieties with Picard number greater than 1”, Izv. Math., 79:4 (2015), 698–709  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib  elib  scopus (cited: 8)
28. Alexander Kuznetsov, Valery A. Lunts, “Categorical resolutions of irrational singularities”, Int. Math. Res. Not. IMRN, 2015:13 (2015), 4536–4625  mathnet (cited: 4)  crossref  mathscinet  zmath  isi (cited: 23)  elib (cited: 2)  scopus (cited: 20)
29. Alexander Kuznetsov, “Height of exceptional collections and Hochschild cohomology of quasiphantom categories”, J. Reine Angew. Math., 708 (2015), 213–243 , arXiv: 1211.4693  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 1)  scopus (cited: 11)
30. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: classification and birationalities, 2015 , arXiv: 1510.05448
31. D. Kaledin, A. Kuznetsov, “Refined blowups”, Math. Res. Lett., 22:6 (2015), 1717–1732  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
32. A. Kuznetsov, “Semiorthogonal decompositions in algebraic geometry”, Proceedings of the International Congress of Mathematicians, Seoul, v. II, 2014, 635–660 , 27 pp., arXiv: 1404.3143  zmath
33. A. Kuznetsov, “Scheme of lines on a family of 2-dimensional quadrics: geometry and derived category”, Math. Z., 276:3-4 (2014), 655–672 , arXiv: 1012.3530  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  scopus (cited: 6)
34. D. Kaledin, A. Kuznetsov, Refined blowups, 2014 , 15 pp., arXiv: 1410.7121  zmath

   2013
35. A. Kuznetsov, A simple counterexample to the Jordan-Hölder property for derived categories, 2013 , 5 pp., arXiv: 1304.0903

   2012
36. A. Kuznetsov, “Instanton bundles on Fano threefolds”, Cent. Eur. J. Math., 10:4 (2012), 1198–1231  mathnet  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 5)  scopus (cited: 16)

   2011
37. A. Kuznetsov, “Base change for semiorthogonal decompositions”, Compos. Math., 147:3 (2011), 852–876  crossref  mathscinet  zmath  isi (cited: 25)  elib (cited: 9)  scopus (cited: 22)

   2010
38. A. Kuznetsov, “Derived categories of cubic fourfolds”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 219–243 , arXiv: 0808.3351  crossref  mathscinet  zmath  adsnasa  elib  scopus (cited: 64)
39. A. Kuznetsov, L. Manivel, D. Markushevich, “Abel-Jacobi maps for hypersurfaces and noncommutative Calabi-Yau's”, Commun. Contemp. Math., 12:3 (2010), 373–416 , arXiv: 0806.1154  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020